Ghaleb Gumah
Cited by
Cited by
On the homotopy analysis method for fractional SEIR epidemic model
M Al-Smadi, G Gumah
Research Journal of Applied Sciences, Engineering and Technology 7 (18 …, 2014
Numerical solutions of hybrid fuzzy differential equations in a Hilbert space
G Gumah, M Naser, M Al-Smadi, SKQ Al-Omari, D Baleanu
Applied Numerical Mathematics, 2020
Solutions to uncertain Volterra integral equations by fitted reproducing kernel Hilbert space method
G Gumah, K Moaddy, M Al-Smadi, I Hashim
Journal of Function Spaces 2016, 2016
Numerical investigation for solving two-point fuzzy boundary value problems by reproducing kernel approach
R Saadeh, M Al-Smadi, G Gumah, H Khalil, RA Khan
Appl. Math. Inf. Sci 10 (6), 2117-2129, 2016
An expansion iterative technique for handling fractional differential equations using fractional power series scheme
R Abu-Gdairi, M Al-Smadi, G Gumah
Journal of Mathematics and Statistics 11 (2), 29, 2015
Application of reproducing kernel Hilbert space method for solving second-order fuzzy Volterra integro-differential equations
GN Gumah, MFM Naser, M Al-Smadi, SK Al-Omari
Advances in Difference Equations 2018, 1-15, 2018
Soft computing technique for a system of fuzzy Volterra integro-differential equations in a Hilbert space
G Gumah, S Al-Omari, D Baleanu
Applied Numerical Mathematics, 2019
A New Version of the Generalized Krätzel-Fox Integral Operators
S Al-Omari, G Jumah, J Al-Omari, D Saxena
mathematics 6 (11), 1-8, 2018
A reliable computational method for solving first-order periodic BVPs of Fredholm integro-differential equations
G Gumah, A Freihat, M Al-Smadi, RB Ata, M Ababneh
Australian Journal of Basic and Applied Sciences 8 (15), 462-474, 2014
On the consistency of local fractional semilinear Duhem model
MFM Naser, B Al-Hdaibat, G Gumah, O Bdair
International Journal of Dynamics and Control 8, 723-729, 2020
Dynamics of a harvested stage‐structured predator–prey model with distributed maturation delay
J Al‐Omari, G Gumah, S Al‐Omari
Mathematical Methods in the Applied Sciences 45 (2), 1-9, 2021
On the stability of a class of slowly varying systems
MFM Naser, GN Gumah, SK Al-Omari, OM Bdair
Journal of inequalities and applications 2018, 1-10, 2018
Numerical solutions of special fuzzy partial differential equations in a reproducing kernel Hilbert space
G Gumah
Computational and Applied Mathematics 41 (2), 1-17, 2022
Estimates of certain paraxial diffraction integral operator and its generalized properties
S Al-Omari, S Araci, M Al-Smadi, G Gumah, H Alrabaiah
Advances in Difference Equations 2020, 1-11, 2020
Optimization technique for solving fuzzy partial differential equations under strongly generalized differentiability
G Gumah
Italian Journal of Pure and Applied Mathematics 43, 353-379, 2020
On the nonautonomous Belousov–Zhabotinsky (B–Z) reaction
MFM Naser, G Gumah, M Al-khlyleh
Rendiconti del Circolo Matematico di Palermo Series 2 72 (2), 791-801, 2023
Stability analysis of Abel’s equation of the first kind
MFM Naser, MA Aal, G Gumah
AIMS Mathematics 8 (12), 30574-30590, 2023
Research Article Solutions to Uncertain Volterra Integral Equations by Fitted Reproducing Kernel Hilbert Space Method
G Gumah, K Moaddy, M Al-Smadi, I Hashim
The system can't perform the operation now. Try again later.
Articles 1–18